# SDR DALA2021041902280

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 50,235 hours, 26,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 - FOUND LH1 DOOR ASSIST ACCUMULATOR REQUIRE RE-CHARGING. CORRECTIVE ACTION: PERFORMED SERVICING IAW A319 AMM TASK. (7652704)
